# SDR SWIA200110436

- Difficulty date: December 11, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 6,257 hours, 8,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12061110001
- Part serial: 275115
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DOWNLOCK RELEASE NEEDED FOR GEAR RETRACTION.  FLIGHT IDLE UNLOCK LIGHTS ILLUMINATED ON GLARESHIELD.  AUTO PRESSURIZATION UNABLE TO CONTROL CABIN ALTITUDE.  REMOVED AND REPLACED LANDING GEAR RELAY BOX.  LANDING GEAR RETRACTION, OPS CHECKS GOOD AT THIS TIME AND FLIGHT IDLE STOP UNLOCK LIGHTS OPS CHECKS GOOD AT THIS TIME.  OPS CHECK GOOD AT THIS TIME.
